# SDR SWIA202266741

- Difficulty date: September 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND CHAFFING ON THE RH I/B FLAP VANE SKIN AT PANEL 684JB. (AREA MARKED)     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED WITH NEW PANEL P/N 601R14303-54S REF CRJ200 SRM 51-42-13 & DRAWING 601R14303 REV J / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
